# SDR AALA20072390

- Difficulty date: December 6, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N44503
- Make and model: Doug DC-9-82
- Aircraft serial: 49797
- Aircraft time: 53,886 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY FLASHLIGHT SECURITY SEAL AT LEFT NUMBER ONE DOOR BROKEN.  REPLACED SECURITY SEAL FOR EMERGENCY FLASHLIGHT AT LEFT NUMBER ONE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
